# SDR IPXA2019122305235

- Difficulty date: December 20, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 32,932 hours, 22,619 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT,  EICAS FOR LEFT FWD ENTRY DOOR.  ADJUSTED THE CLEARANCES OF THE CREW DOOR SENSOR IAW 52-71-00-0401. OPS CHECKED GOOD.
